# SDR REXA2024102500962

- Difficulty date: January 8, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 34,992 hours, 24,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670361455
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB 670SH-53-043 REV C WE HAVE DISCOVERED L/H FS 768 DIAPHRAGM TO BE CRACKED AT LOWER BEAM TO DIAPHRAGM LOCATION ON THE I/B VERTICAL FACE. DRILLED AND INSTALLED NEW SERVICEABLE L/H DIAPHRAGM FS 768 PN SH670-36145-5 IAW CRJ-900 SRM 51-40-11-001-001-A01, SRM 51-42-21-001-001-A01
